Estimates on stochastic oscillatory integrals and on the heat kernel of the magnetic Schrödinger operator

L. Erdös, Duke Mathematical Journal 76 (1994) 541–566.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Publishing Year
Date Published
1994-11-01
Journal Title
Duke Mathematical Journal
Volume
76
Issue
2
Page
541 - 566
IST-REx-ID

Cite this

Erdös L. Estimates on stochastic oscillatory integrals and on the heat kernel of the magnetic Schrödinger operator. Duke Mathematical Journal. 1994;76(2):541-566. doi:10.1215/S0012-7094-94-07619-9
Erdös, L. (1994). Estimates on stochastic oscillatory integrals and on the heat kernel of the magnetic Schrödinger operator. Duke Mathematical Journal, 76(2), 541–566. https://doi.org/10.1215/S0012-7094-94-07619-9
Erdös, László. “Estimates on Stochastic Oscillatory Integrals and on the Heat Kernel of the Magnetic Schrödinger Operator.” Duke Mathematical Journal 76, no. 2 (1994): 541–66. https://doi.org/10.1215/S0012-7094-94-07619-9.
L. Erdös, “Estimates on stochastic oscillatory integrals and on the heat kernel of the magnetic Schrödinger operator,” Duke Mathematical Journal, vol. 76, no. 2, pp. 541–566, 1994.
Erdös L. 1994. Estimates on stochastic oscillatory integrals and on the heat kernel of the magnetic Schrödinger operator. Duke Mathematical Journal. 76(2), 541–566.
Erdös, László. “Estimates on Stochastic Oscillatory Integrals and on the Heat Kernel of the Magnetic Schrödinger Operator.” Duke Mathematical Journal, vol. 76, no. 2, Duke University Press, 1994, pp. 541–66, doi:10.1215/S0012-7094-94-07619-9.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar